# SDR 4025

- Difficulty date: October 22, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N3547C
- Make and model: Piper PA-31-350
- Aircraft serial: 318052018
- Aircraft time: 13,773 hours, 13,773 cycles
- Engine: Lyc TIO540J2BD
- Engine time: 1,608 hours, 1,608 cycles
- Propeller: Mcauly B3DF36C526
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Condition: Failed
- Location: Fuel Injection
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF OUT OF TAMPA, ENGINE STARTED SURGING, RETURNED TO TPA.  MAINTENANCE FOUND RUBBER PIECES IN FUEL INJECTION UPPER DECK LINE, CLEANED UPPER DECK AND CHANGED RUBBER HOSES, OPS CHECKS GOOD.
